# SDR DALA2023060504491

- Difficulty date: May 20, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N948DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38731
- Aircraft time: 24,581 hours, 11,957 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2776300) RH WING #6 SLAT LOWER SURFACE AND UPPER SURFACE OF TE WEDGE HAS AREA WITH EVIDENCE OF CORROSION AT CENTER OF SLAT. ACCOMPLISHED REPAIR ON RIGHT WING SLAT #6 FTN 6A8914, LOWER SURFACE AND UPPER SURFACE OF TE WEDGE AT CENTER OF SLAT IAW ER/A 608299-14 REV ORIG. AND B737 SRM 57-42-01-2R REPAIR 11.
